# SDR SWIA201334105

- Difficulty date: July 10, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 34,025 hours, 27,646 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CHAFED ON INBD END.  C-CHECK BLENDED LT INBD FLAP VANE INBD END IAW REO.
